We are currently improving our site. Please be patient while we update our checkout system…
  • Hedex 500mg Fc Tabs 12tabs
  • Click on Image to Enlarge

Hedex contains paracetamol and is effective for the relief of pain of headache, sore throat, neuralgia, rheumatic pain, period pain, dental pain, toothache, and the relief of symptoms of the common cold. 

Maximum daily dose;

Adults and children aged 12 years: Do not exceed 8 tablets within 24 hours

Children aged 6 years- 12 years: Do not exceed 4 tablets within 24 hours 

Do not take any other medication containing paracetamol while using Hedex tablets. 

Always follow dosage instructions carefully.

Please read the link below or the patient information leaflet carefully before taking. 


http://www.medicines.ie/hedex-paracetamol-tabs

Write a review

Please login or register to review

Hedex 500mg Fc Tabs 12tabs

  • Product Code: hedex-500mg-fc-tabs-12tabs
  • Availability: In Stock
  • Maximum Quantity: 2
  • Recommended Age

    For children aged over 6 years

  • €1.32

  • Inc VAT

Tags: Hedex 500mg Fc Tabs 12tabs

Johnston's Pharmacy © 2018. All rights reserved Privacy Policy | Sitemap